Couldn't find what you looking for?

TRY OUR SEARCH!

throwing up edgy diarerra 2nd day no meds sick of taking them, but I feel like I am going to dye!!!! anyone had this before

Loading...

Hi, I'm 39 & actually have been on an implanted Morphine pain pump since 2000. I throught I'd get off of it, so I had it dosed down from 20mg/day to under 1 mg (.0825)/day and was told I'd have no withdrawal. 4 days later I started sneezing, had chills, anxiety, restlessness, and extremely unbearable body aches. I felt like I wanted to kick and scream. My pain management prescribed me lots of Endocet (generic Percocet), and I took less than they prescribed and tried to be strong. However, it's been 3 months, the doctor won't prescribe me any pain medication for my pain or withdrawal, and even though I was taking only slivers per day I still feel terrible. I have been taking Aleve which helps a TINY bit, but have given up and will have my pump turned on in a few days. My doctor wouldn't even give me pain medications to help until they get my Morphine medications to refill my pump, which makes no sense since I will still be dependent on the Morphine which is an opiate. I've heard that opiate addiction can last for several months and that a person can have relapses even longer. It's a nasty cycle and I pray for everyone who goes through it. Until my pump is refilled I feel like I just want to die, and my pain is what it is, and it sucks! Good luck to you!
Reply

Loading...

hiya are u feel better
Reply

Loading...

I have been on the fentanyl patch 75mcg and percocet for months now. I told my Dr. I was done, no more opiates. The pain mgmt clinic is very helpful in getting you strung out but no so much trying to stop. They know nothing about addiction medicine. They wanted to taper me down in a process that would have taken months. I told them NO. As a addcition counselor myself I know there are ways to quit cold turkey and then manage the side effects of the kick. Its not comfortable, but its quick and your done. They wouldn't help. Im in my 3rd day now of nothing. My 1st 2 nights have been hell. Twitching, thrashing, near screaming. Having never had to kick myself I don't know how much longer this will go on....but I pray it will end soon.
Reply

Loading...

well ive been on oxy 20mg 3times a day and opana10mg 3 time for break through pain it is my 10th day off of it and still feel like sh*t yeah the first 4 days was a blur i can remember is being in the tub for more than three hour trying to get some sleep cause it was the only thing that would help with the restless leg sydrome and let me tell you it sucks the doctor gave lyrica i said to myself i dont have seizer what the hell she was like it will help you to sleep it help for like maybe 5 hour and then i felt like sh*t again i took 3 lyricas and nothing im still up its 4:09 am and feeling like when is this going too end when am i going to get back to normal 10 days should of been enough to get back to my normal self but no i guess everyone is different and im getting the worst of it you know what did help a little bit the aches was some good ass crippy but then only last for a few hour and back to same feeling i tell you these doctors theyll give you heroin if they can just to get paid it ridiculous but if anybody has any comment to give me on how to get some sleep that would be great thanks
Reply

Loading...

In resonse to your last post, the hardest thing that I deal with when I try to kick it is the restless legs. I feel like I need to strech them more than humanly possible, and it is so bad I cannot sleep either. Does anyone have any tips how to cure the aches, especially in the legs and back? I tried kava root pills, i tried meletonin, and of course that helps me to sleep, but I cannot sleep for a week straight to kick it. you know what i mean i still gotta go work and deal with life. I just wish there was something (not methadone cuz the stupid clinic got me addicted to that instead) that would help a body detox naturally, and still feel sain. Any help would be much appreciated.
much aloha from hawaii
Reply

Loading...

my wife is coming off opiates was intraveinious user off roxies for a year shes over cramp just cant sleep at night any suggestions?poor girl is going outta her freakin mind needs sleep bad PLEASE help if you can
Reply

Loading...

hey there.....ya just like the East India Co. operating in Britain, way back in the day...Nothings really changed....Pain Mgt. Cnts, and detox.....if your lucky enough to make it
Reply

Loading...